# SDR HALA2019101500415

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 33,576 hours, 50,087 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cap
- Condition: Missing
- Location: Wheel Transducer
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ANTI SKID L FAIL LEVEL 2 ALERT AT 75 KIAS.   FOUND WHEEL XDUCER HUB CAP MISSING. VERIFIED WHEEL XDUCER WORKING PER AMM 32-45-00-730-802.  INSTALLED NEW HUB CAP ASSY - SYSTEM CKS GOOD - OK FOR SERVICE.
